MAUDE Adverse Event Report: JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,4.3X16; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,4.3X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.968
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Hyperresponsive to stimuli (4538)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 13.Details of surgery: nerve encroachment and ridge augmentation.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with bone type iii and bruxism.The device was forwarded to the manufacturer.At the event the patient experienced: infection, peri-implantitis and increased sensitivity.No further patient complications were reported.

Brand Name
GM DRIVE ACQUA IMPLANT,TI,4.3X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key22752134
Report Number0001222315-2025-002221
Device Sequence Number20991037
Product Code DZE
UDI-Device Identifier07899878025139
UDI-Public07899878025139
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/08/2025
Report Date (Section F) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue Number140.968
Device Lot NumberXY119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/08/2025
Device Age106 MO
Event Location Other
Date Report to Manufacturer07/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale